Invariant analysis and explicit solutions of the time fractional nonlinear perturbed Burgers equation
Articles
Gangwei Wang
Beijing Institute of Technology, China
Tianzhou Xu
Beijing Institute of Technology, China
Published 2015-10-27
https://doi.org/10.15388/NA.2015.4.8
PDF

Keywords

perturbed Burgers equation
Lie group analysis
symmetry reductions
power series method
explicit solutions

How to Cite

Wang G. and Xu T. (2015) “Invariant analysis and explicit solutions of the time fractional nonlinear perturbed Burgers equation”, Nonlinear Analysis: Modelling and Control, 20(4), pp. 570-584. doi: 10.15388/NA.2015.4.8.

Abstract

The Lie group analysis method is performed for the nonlinear perturbed Burgers equation and the time fractional nonlinear perturbed Burgers equation. All of the point symmetries of the equations are constructed. In view of the point symmetries, the vector fields of the equations are constructed. Subsequently, the symmetry reductions are investigated. In particular, some novel exact and explicit solutions are obtained.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy